Nonlinearly Self-Adjoint, Conservation Laws and Solutions for a Forced BBM Equation

Khalique, Chaudry Masood, Gandarias, Maria Luz . Abstract and Applied Analysis 2013. 2013 (630282) :-

Locate this article in:

Bibtex

@article{CIS-316573,
  Author = {Khalique, Chaudry Masood and Gandarias, Maria Luz},
  Title = {Nonlinearly Self-Adjoint, Conservation Laws and Solutions for a Forced BBM Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {630282},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles